Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/3580
Title: Аппроксимация решения задачи Коши для параболического уравнения с нелинейным потенциалом
Other Titles: Апроксимація розв’язку задачі Коші для параболічного рівняння з нелінійним потенціалом
Approximation of a Cauchi problem solution for a parabolic equation with nonlinear potential
Authors: Бондаренко, В. Г.
Селин, А. Н
Бондаренко, В. Г.
Селін, О. М.
Bondarenko, V. H.
Selin, A. N.
Issue Date: 2012
Publisher: Політехніка
Citation: Бондаренко В. Г. Аппроксимация решения задачи Коши для параболического уравнения с нелинейным потенциалом / В. Г. Бондаренко, А. Н. Селин // Системні дослідження та інформаційні технології : науково-технічний журнал. – 2012. – № 4. – С. 111–118. – Бібліогр.: 7 назв.
URI: http://ela.kpi.ua/handle/123456789/3580
Appears in Collections:Системні дослідження та інформаційні технології: науково-технічний журнал, № 4

Files in This Item:
File Description SizeFormat 
12_Bonda.pdf398.03 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.